# SDR MALA954764

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Condition: Shorted
- Location: Nav Light
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3197 - EN ROUTE FROM DTW TO TVC, THE NAV LIGHT CIRCUIT BREAKER TRIPPED.  THE CREW RESET THE CB BUT IT TRIPPED AGAIN.  THE AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPAIRED A SHORTED CONNECTION AT THE NAV LIGHT ASSEMBLY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
